# SDR SWI2025F01448

- Difficulty date: August 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPEAT INSPECTION FOUND CORROSION ON PREVIOUS REPAIRED LOCATIONS, FS 439, FS 500.   (C-CHECK RO 10/19/2025)REMOVED CORROSION ON LHS PREVIOUS REPAIRED LOCATIONS AT FS 439 AND FS 500 IAW BOMBARDIER REO # 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED M-337. NO WEIGHT CHANGE NOTED
